# SDR ASOA20111214020

- Difficulty date: December 14, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 23,500 hours, 12,598 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2364
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 22,551 hours, 17,960 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BLEED OVERTEMP IN CLIMB.  THE ACFT RETURNED TO DEPLARTURE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 PRECOOLER.  OPS CHECKED GOOD.
